# SDR COMA0460304

- Difficulty date: May 8, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 25,798 hours, 23,290 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 601R751461
- Part serial: 0200
- Condition: Unreliable
- Location: Nlg
- Part time: 18,859 hours, 18,293 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5851 GEAR DISAGREE WARNING, COULD NOT DUPLICATE. REPLACED THE NLG DOORS SELECTOR VALVE.
